# SDR CHQA200700019

- Difficulty date: May 24, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N841RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145737
- Aircraft time: 10,146 hours, 9,383 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Intake
- Condition: Obstructed
- Location: Recirc Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 6305 - CVG-HTS - ACRID SMOKY SMELL DETECTED IN CABIN AND COCKPIT ABOUT 1 MINUTE AFTER TAKEOFF.  RETURNED TO FIELD.  PERFORMED VISUAL INSPECTION OF BOTH RT AND LT PACK BAYS AND DUCTS, NO DEFECTS NOTED.  REMOVED FLOOR BOARD TO GAIN ACCESS TO RECIRC FAN AREA.  FOUND DUST AND DEBRIS BLOCKING RECIRC FAN INTAKE SCREEN.  REMOVED DUST AND DEBRIS AND PERFORMED OPS CHECK IAW EMB MM 21-24-01.  PERFORMED OPS CHECK USING APU AND ENGINE AT MAX TAKEOFF IAW ERJ MM 49-10-00 AND 71-00-00.  NO SMOKE OR SMELL NOTED.
